MathSciNet Relay Station
MathSciNet bibliographic data
MR1452815 11K38 (11J13 11K06)
Nair, R.; Velani, S. L. Glasner sets and polynomials in primes. Proc. Amer. Math. Soc. 126 (1998), no. 10, 2835–2840.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement